# SDR SWIA200922839

- Difficulty date: October 8, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 18,048 hours, 15,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS INOP AT ROWS 5 AND 13.  (FLT 6025)  RELAMPED EMERGENCY LIGHT.
